# SDR FDEA201607262628

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,457 hours, 39,480 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA0005
- Condition: Corroded
- Location: Fuselage
- Part time: 94,457 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE STA 1661, ABOVE L52, FRAME J-CHANNEL CORRODED.  REPAIRED IAW EA 8-5310-T0327297 P-1.
